Research Repository

Approximating n-time differentiable functions of selfadjoint operators in Hilbert spaces by two point Taylor type expansion

Dragomir, Sever S (2011) Approximating n-time differentiable functions of selfadjoint operators in Hilbert spaces by two point Taylor type expansion. Computers and Mathematics with Applications, 61 (10). pp. 2958-2970. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

On utilizing the spectral representation of selfadjoint operators in Hilbert spaces, some approximations for the n-time differentiable functions of selfadjoint operators in Hilbert spaces by two point Taylor type expansions are given.

Item Type: Article
Uncontrolled Keywords: ResPubID22836, selfadjoint operators, functions of selfadjoint operators, spectral representation, inequalities for selfadjoint operators
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 25 Jun 2012 06:57
Last Modified: 26 Jun 2012 06:33
URI: http://vuir.vu.edu.au/id/eprint/7621
DOI: https://doi.org/10.1016/j.camwa.2011.03.078
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar